MAUDE Adverse Event Report: AOMORI OLYMPUS CO., LTD. DISPOSABLE PAPILLOTOMY KNIFE

AOMORI OLYMPUS CO., LTD. DISPOSABLE PAPILLOTOMY KNIFE
Model Number KD-210Q-0720
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported that the cutting wire on the papillotomy knife broke while cutting into the ampulla.The reported issue occurred during a therapeutic endoscopic retrograde cholangiopancreatography (ecrp) to enter the common bile duct (cbd) for a tumor.The procedure was aborted and the doctor was unable to place a stent.There were no reports of patient harm.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation updated field(s): d8, g1, h2, h6, h11 corrected d7a - ni should have been no the device was not returned to olympus for inspection therefore the reported failure was not confirmed.A definitive root cause could not be identified.Based on the results of the investigation, the most probable cause of the complaint is cause not established.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
No additional information received from customer.

Brand Name
DISPOSABLE PAPILLOTOMY KNIFE
Common Device Name
DISPOSABLE PAPILLOTOMY KNIFE
Manufacturer (Section D)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA  036-0357
Manufacturer (Section G)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA   036-0357
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key22178137
Report Number9614641-2025-00947
Device Sequence Number15683661
Product Code KNS
UDI-Device Identifier04953170040009
UDI-Public04953170040009
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K950166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKD-210Q-0720
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/19/2025
Supplement Date Received by Manufacturer01/19/2026
Initial Report FDA Received Date06/10/2025
Supplement Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown